# SDR UPS08M52460

- Difficulty date: May 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00395N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT - UPON REMOVING OF PHENOLIC SPACER AT STATION 5-73,X-33 FOUND FLOORBEAM CRACKED.  CRACK BEAM REMOVED AND NEW BEAM P/N  AFA0039-5N INSTALLED AS PER SRM 51-31-01 VOL II REV 35.
